# SDR SWAA2022112875597

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 48,212 hours, 28,953 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Intermittent
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA INFORMED - FORWARD MEGAPHONE INTERMITTENT / [01] R&R FWD MEGAPHONE BATTERIES PER AMM 25-64-00. OPS CHECK GOOD
